Search Results

Documents authored by Blumensath, Achim


Document
ω-Forest Algebras and Temporal Logics

Authors: Achim Blumensath and Jakub Lédl

Published in: LIPIcs, Volume 202, 46th International Symposium on Mathematical Foundations of Computer Science (MFCS 2021)


Abstract
We use the algebraic framework for languages of infinite trees introduced in [A. Blumensath, 2020] to derive effective characterisations of various temporal logics, in particular the logic EF (a fragment of CTL) and its counting variant cEF.

Cite as

Achim Blumensath and Jakub Lédl. ω-Forest Algebras and Temporal Logics. In 46th International Symposium on Mathematical Foundations of Computer Science (MFCS 2021). Leibniz International Proceedings in Informatics (LIPIcs), Volume 202, pp. 19:1-19:21, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2021)


Copy BibTex To Clipboard

@InProceedings{blumensath_et_al:LIPIcs.MFCS.2021.19,
  author =	{Blumensath, Achim and L\'{e}dl, Jakub},
  title =	{{\omega-Forest Algebras and Temporal Logics}},
  booktitle =	{46th International Symposium on Mathematical Foundations of Computer Science (MFCS 2021)},
  pages =	{19:1--19:21},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-201-3},
  ISSN =	{1868-8969},
  year =	{2021},
  volume =	{202},
  editor =	{Bonchi, Filippo and Puglisi, Simon J.},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.MFCS.2021.19},
  URN =		{urn:nbn:de:0030-drops-144594},
  doi =		{10.4230/LIPIcs.MFCS.2021.19},
  annote =	{Keywords: forest algebras, temporal logics, bisimulation}
}
Document
Bisimulation Invariant Monadic-Second Order Logic in the Finite

Authors: Achim Blumensath and Felix Wolf

Published in: LIPIcs, Volume 107, 45th International Colloquium on Automata, Languages, and Programming (ICALP 2018)


Abstract
We consider bisimulation-invariant monadic second-order logic over various classes of finite transition systems. We present several combinatorial characterisations of when the expressive power of this fragment coincides with that of the modal mu-calculus. Using these characterisations we prove for some simple classes of transition systems that this is indeed the case. In particular, we show that, over the class of all finite transition systems with Cantor-Bendixson rank at most k, bisimulation-invariant MSO coincides with L_mu.

Cite as

Achim Blumensath and Felix Wolf. Bisimulation Invariant Monadic-Second Order Logic in the Finite. In 45th International Colloquium on Automata, Languages, and Programming (ICALP 2018). Leibniz International Proceedings in Informatics (LIPIcs), Volume 107, pp. 117:1-117:13, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2018)


Copy BibTex To Clipboard

@InProceedings{blumensath_et_al:LIPIcs.ICALP.2018.117,
  author =	{Blumensath, Achim and Wolf, Felix},
  title =	{{Bisimulation Invariant Monadic-Second Order Logic in the Finite}},
  booktitle =	{45th International Colloquium on Automata, Languages, and Programming (ICALP 2018)},
  pages =	{117:1--117:13},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-076-7},
  ISSN =	{1868-8969},
  year =	{2018},
  volume =	{107},
  editor =	{Chatzigiannakis, Ioannis and Kaklamanis, Christos and Marx, D\'{a}niel and Sannella, Donald},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.ICALP.2018.117},
  URN =		{urn:nbn:de:0030-drops-91215},
  doi =		{10.4230/LIPIcs.ICALP.2018.117},
  annote =	{Keywords: bisimulation, monadic second-order logic, composition method}
}
Document
On a Fragment of AMSO and Tiling Systems

Authors: Achim Blumensath, Thomas Colcombet, and Pawel Parys

Published in: LIPIcs, Volume 47, 33rd Symposium on Theoretical Aspects of Computer Science (STACS 2016)


Abstract
We prove that satisfiability over infinite words is decidable for a fragment of asymptotic monadic second-order logic. In this fragment we only allow formulae of the form "exists t forall s exists r: phi(r,s,t)", where phi does not use quantifiers over number variables, and variables r and s can be only used simultaneously, in subformulae of the form s < f(x) <= r.

Cite as

Achim Blumensath, Thomas Colcombet, and Pawel Parys. On a Fragment of AMSO and Tiling Systems. In 33rd Symposium on Theoretical Aspects of Computer Science (STACS 2016). Leibniz International Proceedings in Informatics (LIPIcs), Volume 47, pp. 19:1-19:14, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2016)


Copy BibTex To Clipboard

@InProceedings{blumensath_et_al:LIPIcs.STACS.2016.19,
  author =	{Blumensath, Achim and Colcombet, Thomas and Parys, Pawel},
  title =	{{On a Fragment of AMSO and Tiling Systems}},
  booktitle =	{33rd Symposium on Theoretical Aspects of Computer Science (STACS 2016)},
  pages =	{19:1--19:14},
  series =	{Leibniz International Proceedings in Informatics (LIPIcs)},
  ISBN =	{978-3-95977-001-9},
  ISSN =	{1868-8969},
  year =	{2016},
  volume =	{47},
  editor =	{Ollinger, Nicolas and Vollmer, Heribert},
  publisher =	{Schloss Dagstuhl -- Leibniz-Zentrum f{\"u}r Informatik},
  address =	{Dagstuhl, Germany},
  URL =		{https://drops.dagstuhl.de/entities/document/10.4230/LIPIcs.STACS.2016.19},
  URN =		{urn:nbn:de:0030-drops-57202},
  doi =		{10.4230/LIPIcs.STACS.2016.19},
  annote =	{Keywords: monadic second-order logic, boundedness, tiling problems}
}
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail